# SDR CALA2024010400019

- Difficulty date: December 31, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 78,126 hours, 28,344 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Fitting
- Part number: 1550127114
- Condition: Damaged
- Location: Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, O
- Precautionary procedure: B

## Discrepancy

LOSS OF HYD A QTY IN FLT GEAR SUCCESSFULLY  MANUALLY EXTENDED. TASK 29-11-00-860-805, TASK 29-09-00-860-802. CONNECTION BAD. REF IPC 29-11-51-01, AMM 29-11-11. THIS ITEM LOCKED PER TOMC. UNLOCK TO CLEAR LOSS OF QTY IN FLT DUPLICATED ON GROUND DURING ENGINE 1 DRY ADDITIONAL EMPLOYEE ASSISTED WITH T/S DISCONNECTED Q/D FITTINGS AND REMOVED 5EA CLAMPS AND PRESSURE MOTOR. NO1 EDP PRESSURE LINE (CENTER LINE)LEAKING AT UPPER QD ADD EMP:416160 HOSE FROM EDP AND PYLON FITTINGS. INSTALLED NEW HOSE AND POINT. LINE REQS CHANGE.  CURRENT STATE, RESEVOIR A REATTACHED CLAMPS. PERFORMED DRY MOTOR RUN. SIGNIFICANT LEAKAGE DEPRESSURIZED AND ENTERED IN E-LOTO IAW TASK 29-11-51-000-801, AT PYLON CONNECTION STILL EXISTS. SUSPECT FITTING AT PYLON REMOVED AND REPLACED NO1 ENGINE EDP PRESSURE LINE BULKHEAD PARTS USED:  29-2900-3-0003,QTY :1  29-2913-3-0003,QTY :1 FITTING ASSEMBLY IAW CMM 72-30-01.  LEAK CHECK GOOD IAW DRY MOTOR OF EDP TASK 71-00-00-700-821-F00.  TOOL AND FOD CHECK GOOD, ACFT RETURMED TO NORMAL CONFIGURATION. OK FOR SERVICE ADD EMP:416160
